# SDR 2014F00033

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: General aviation
- Aircraft: N209FS
- Make and model: Gulstm G280
- Aircraft serial: 2018
- Aircraft time: 145 hours, 78 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLAPS WOULD NOT TRANSITION PAST 10 DEGREES WHEN SELECTED FROM 10 TO 20, FOLLOWED BY PRIMARY FLAPS FAIL AND FLAP COMMAND INVALID CAS MESSAGE.  FOLLOWED PROCEDURE IN AFM IN BOTH NORMAL AND ALTERNATE MODES WITH NO RESOLUTION.   ADVISED TO CONTINUE LANDING WITH FLAPS AT 10 DEGREES.  DECLARED EMERGENCY AS PRECAUTION AND LANDED WITHOUT INCIDENT.   INTERROGATED ONBOARD MAINTENANCE SYSTEM (OMS), OMS INDICATED FLAP/SLAT ELECTRONIC CONTROL UNIT (FSECU2) NOT RECEIVING COMMAND FROM FLAP HANDLE, RESET FSECU2 CMD AND MONITOR BREAKERS RETURNING FLAPS TO NORMAL OPERATIONS, RETURNING AIRCRAFT TO SERVICE.
